| Model Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the event occurred during an unspecified day of june 2024.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that ten (10) exactamix 5000 ml eva (ethylene vinyl acetate) tpn (total parenteral nutrition) bags leaked from the middle/ brown port prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H11: three (3) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed, and a leak from the administration spike port bonding area on all three of the returned samples was observed.The reported condition was verified.The cause of the condition could not be determined.The likely cause of the leak of the leak may be from inadequate or lack of cyclohexanone being applied to the spike port connector when it was inserted into the spike port tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.